# SDR 04FDEA02812

- Difficulty date: September 23, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FRAME AT LT STA Y= 1701 BETWEEN LONGERON 12L AND 13L DENTED BY CARGO IMPINGEMENT.  REPAIRED PER SRM 53-30-00 VOLUME I FIGURE 1. INITIAL INSPECTION TO BE CARRIED OUT AT 22, 951 CYCLES AND REPETITIVE INSPECTION   THEREAFTER EVERY 9, 500 FLIGHT CYCLES PER THE GUIDELINES OF MD-11 SRM 53-DTA.
